Fall 2021 Agenda

                           

                           Fall 2021 Virtual ESCC Meeting Agenda

                                             October 19-21, 2021 (Tuesday-Thursday) 

                                                        8:30 - 13:00 Pacific Time

 

 

 Remote Participation

 https://ESnet.zoom.us/j/89550207584?pwd=ZnBPc3JQTVFzb2tqMEZoN0p4NERrUT09

 Zoom Meeting ID: 895 5020 7584, Passcode: 711798.

 Slack: esccgroup.slack.comjoin channel #fall2021-escc

 

DAY ONE (October 19, 2021)

Time (ET)

Time (PT)

Topic

Speaker(s)

11:30 - 

11:35

08:30 - 

08:35

Gather and Welcome

 

11:35 -

12:15

08:35 - 

09:15

DOE ASCR Update

Ben Brown. Director, Facilities Division; ESnet Program Manager, Department of Energy

12:15 -

12:45

09:15 - 

09:45

ESnet Update

Inder Monga. Director, ESnet; LBNL Division Director, Scientific Networking

12:45 -

12:55

09:45 - 

09:55

10 min Break

 

12:55 -

13:20

09:55 - 

10:20

ESnet Annual User Satisfaction Survey Results and Discussion

Surya Singh. Cyber Security Engineer, PNNL

13:20 -

14:20

10:20 -

11:20

ESnet6 Project Implementation Update

Joe Metzger. Network Engineer, ESnet

14:20 -

14:30

11:20 -

11:30

10 min Break

 

14:30 -

15:30

11:30 - 

12:30

Site Reports


DOE Office of Scientific and Technical Information (OSTI)

SLAC National Accelerator Laboratory (SLAC)

Thomas Jefferson National Accelerator Facility (JLab)

Lawrence Berkeley National Laboratory (LBNL)

Site Coordinators

15:30 -

16:00

12:30 - 

13:00

Virtual Social

All

DAY TWO (October 20, 2021)

Time (ET)

Time (PT)

Topic

Speaker(s)

11:30 -

11:40

08:30 - 

08:40

Gather and Welcome

 

11:40 -

12:30

08:40 - 

09:30

Site Resilient Connection Working Group Outcomes

Patrick Dorn. Group Lead, Network Engineering, ESnet

12:30 -

12:40

09:30 - 

09:40

10 min Break

 

12:40 -

13:10

09:40 - 

10:10

PMC Project - Notification Improvements

David Mitchell. Group Lead, Network Operations Center, ESnet

13:10 -

13:40

10:10 - 

10:40

Customer Service Portal

Todd Anderson. Director, Systems & Software, ESnet

13:40 -

14:10

10:40 - 

11:10

Round Table - Cybersecurity

Site Coordinators

14:10 -

14:20

11:10 - 

11:20

10 min Break

 

14:20 -

15:30

11:20 - 

12:30

Site Reports


Fermi National Accelerator Laboratory (FNAL)

Argonne National Laboratory (ANL)

Nevada National Security Site (NNSS)

Oak Ridge National Laboratory (ORNL)

Idaho National Laboratory (INL)

Site Coordinators

15:30 -

16:00

12:30 - 

13:00

Virtual Social

All

DAY THREE (October 21, 2021)

Time (ET)

Time (PT)

Topic

Speaker(s)

11:30 -

11:40

08:30 - 

08:40

Gather and Welcome

 

11:40 -

12:40

08:40 - 

09:40

Site Reports

 

Ames Laboratory (AMES)

Brookhaven National Laboratory (BNL)

General Atomics DIII-D (GA)

National Energy Research Scientific Computing Center (NERSC)

Pacific Northwest National Laboratory (PNNL)

Site Coordinators

12:40 -

12:50

09:40 - 

09:50

10 min Break

 

12:50 -

13:20

09:50 - 

10:20

ESnet Confab User Meeting Introduction and Discussions

Andrew Wiedlea. Computer Systems Engineer, ESnet

13:20 -

13:50

10:20 - 

10:50

Round Table - ESCC revamp

Site Coordinators

13:50 -

14:00

10:50 - 

11:00

10 min Break

 

14:00 -

14:20

11:00 - 

 

11:20

ESnet Cost Policy Discussion

Susan Lucas. Deputy Director, ESnet

14:20 -

15:00

11:20 - 

12:00

Meeting Wrap up

Surya Singh. Cyber Security Engineer, PNNL

15:00

12:00

Adjourn